# SDR CALA2012022800139

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 10,396 hours, 3,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER IS MISSING OVER DOOR 2L.  INSTALLED LIGHT LENS USING IPC 33-51-01-80, ITEM 30.  EMERGENCY LIGHT OVER 2L OPERATES.
